On Compactly Supported Solutions of the Compressible Euler Equation

Tetu Makino, Seiji Ukai, Shuichi Kawashima

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

This chapter reviews a recent work on the classical solutions of the compressible Euler equation and discusses the existence of global classical solutions.

Original languageEnglish
Pages (from-to)173-183
Number of pages11
JournalNorth-Holland Mathematics Studies
Volume148
Issue numberC
DOIs
Publication statusPublished - 1987 Jan 1
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this